Bit lip after novocaine

Common Questions and Answers about Bit lip after novocaine

lip

Avatar m tn Has subsided after 36 hours but still feel it a little bit on the bottom lip. No pain. After the onset, went to emergency, gave me tests for stroke (although no other real symptoms), and a Cat Scan. All clear. Referred me for an appt. to the Stroke Clinic to rule out a TIA. Reviewed this forum and discovered zoster sine herpete. Not sure if it is this or not. No scabs or lesions but it has been only 48hrs since it started. Any ideas?
Avatar f tn My nurse sister said that my numbness in my chin and lower lip could be permanent, but luckily after reading these posts I realize it could take longer than I anticipated. I had three wisdom teeth removed almost a week ago. My lower left was also removed like numb chin. I have just began to try to move to noodles, and soft foods. It has been yogurt, pudding, jello, and ice cream for almost a week. Good gosh I never thought getting your wisdom teeth out could be so painful and uncomfortable.
Avatar n tn My left cheek swelled up then went down within a day or 2. I was on antibiotics (clindamycin) for 2 weeks after. Since the surgery,(drainage) I have had numbness in my entire left cheek extending down and including my left side of my lip. I also have a small droop to the left side of my mouth. It has been 3 weeks now and no improvement in the numbness although I had the first part of the root canal a couple of days ago. Is there nerve damage?
Avatar f tn Then out of nowehere I felt the area at the top of my top lip and bottom lip begin to itch and tingle. Today it's just been the area at the bottom lip so I put some lotion on there to sooth it... could this be related to the work I had done? I also have a canker sore so this hasn't been plesant thus far. I go back in 3 weeks to have the permanent crown put in and hope it's a smooth procedure. Has anyone experienced the itching/tingling or anything else?
660300 tn?1224793961 the other 4 am only 27 I was told after he injected me I could have lip numbness for life and it was mower near the nerve wen I asked him any hope or any 1 that has cone out of this horror
Avatar f tn You have history of dental treatment which involved novocaine injectable. This may have caused ***** on the nerve leading to tingling in lips after procedure and it may take few days sometime for nerves to become normal. T there may be chance of neuralgia getting triggered by dental treatment. You should consult a neurologist if the symptoms persists or worsen. Hope this helps.
Avatar n tn thank you very much i'm feeling a bit better today is the 5th day nd my lip is not very swollen it's moved on over t my cheek but better thank you i will try the rinsing .
Avatar m tn Just the left side of my face - mostly the left side of my nose and the left top part of my mouth (not so much my lip, but my teeth/gums). Feels like I've had novocaine for 4 days.
1345326 tn?1276453202 My dentist (he was an oral surgeon - I suggest you go to one) gave me novocaine (yes, that hurts a bit) and I used nitrous oxide. The extractions and implants were placed so quickly it was over before I knew it. I felt NO pain at all. I had already had a removable metal partial with four teeth made prior to the extractions so I used that immediately. Not once was I without teeth! It fit fine, and I went home. I even ate mashed potatoes with gravy that night.
Avatar f tn It all started with a stiffness and pains in my left arm and hand. I went to Urgent Care and after taking my vitals told me I need to go to the ER because my heart rate was very high and I was having palpitations. I went to the ER and ran the blood work, ekg, urine, brain MRI tests. All results came back normal. They sent me home and told me to follow up with my GP. I also had an eye exam and results came back normal.
Avatar n tn ok, it's now 2 days and 2 months past the day my facial damage occured. And for about a week I've on occasion "forgot" that my lip is still a bit numb. I have feeling in my entire face now, where there was none before. I can still feel in some minor areas the furthest away from the injury "something"...but it's hard to describe. It's not annoying and I expect it to continue to get better. So all that being said..........I say 2 month recovery time on this bad boy!
Avatar n tn My Mother's oral health was in the same condition as mine so she had her teeth extracted and dentures made before me. After that she offered to pay for mine as an early birthday present. (May 13 is my birthday and May 12 is my Mom's). Anyway...At Affordable Dentures they don't do appointments. It's pretty much a first-come, first-served type of service. Although they do have certain times in which they do stuff like 10:00 a.m. to 11:30 is for relines, repairs, 2:00-4:00p.m.
Avatar f tn I am on a beta blocker now and have been for about 3 years after my ablation was done and for a time before. About two weeks before the procedure when my heart was doing that atrial fib dance and knocking my heart rate up into the 300's i unfortunately had to have my last root canal. Talk about scared!! I almost asked them to call my heart doc to be on stand by i was so worried...but no worries...i had it done w. the anesthesia and was absolutely fine.
1074733 tn?1256235219 It felt like I had been to the dentist and he shot my entire left side of my face up with novocaine. My lip was drooping, I had prickles on my skin on my face. It felt very weird. I was rushing to the bathroom in fear that I wouldn't make it, and sometimes didn't. Other times I would rush there panicking that I wouldn't make it and then ended up sitting there forever before I could go and barely anything came out. The constipation was getting worse.
Avatar n tn My Jaw area, feels as if I've had a shot of novocaine ( with a bit of pain ) for the past three days. It's not so all the time, but is so most of the time. What could be the reason for this. Thanks for your help.
Avatar f tn One to two months after the surgery I started having cramps in the lower extremities that progressed to constant aching in the feet and knees. Five months after the implant I elected to have the swine flu vaccination which resulted in a numb feeling and tingling in the extremities along with diarrhea and dizziness that subsided after a few days. Since then the tingling has combined with the aching in the lower extremities and progressed upward to include the thighs.